# SDR ASOA20100042

- Difficulty date: January 12, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 19,691 hours, 16,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED EMERGENCY LIGHT STRIP AT ROW 14 A & B IAW AMM 33-50-01.
